Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v33.i6.50
pages 553-566

Stability of Wave Packets in Layered Hydrodynamic Systems Subjected to the Surface Tension

Olga V. Avramenko
Kirovograd State V. Vinnichenko Pedagogical University, Kirovograd
Igor T. Selezov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Zhelyabov St., 8/4, Kyiv, 03680, MSP, Ukraine

SINOPSIS

The non-linear problems on propagation of wave packets at the interface between two fluids of different density with allowance for the surface tension are studied. Two problems are considered, the first one for two half-spaces, the second one for the layer overlying a half-space. The stability condition for the complex envelope of wave packets is derived on the basis of non-linear Schroedinger equation obtained by multiscale expansions up to the fourth approximation. The numerical and asymptotic analysis reveals a new domain of instability of gravity waves and a new domain of stability of capillary waves.


Articles with similar content:

Structure of Nonlinear Wave Packets on the Interface of Liquid Media
International Journal of Fluid Mechanics Research, Vol.33, 2006, issue 6
Olga V. Avramenko, Igor T. Selezov
Wave Propagation in Elastic Layer Placed Between Two Different Fluid Media
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 3
Olga V. Avramenko, Igor T. Selezov
CONVECTIVE INSTABILITY IN AN INCLINED POROUS LAYER SUBJECT TO LINEARLY VARYING BOUNDARY TEMPERATURES
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
Antonio Barletta, D. Andrew S. Rees
DYNAMIC RESPONSE OF COUPLED THERMO-HYDRO-ELASTODYNAMIC PROBLEM FOR SATURATED FOUNDATION UNDER G-L GENERALIZED THERMOELASTICITY
Journal of Porous Media, Vol.22, 2019, issue 13
Chunbao Xiong, Ying Guo, Haibin Zhu
Analysis of Stop-Band Boundaries for Harmonic Waves in a Periodic Layered Bianisotropic Medium
Telecommunications and Radio Engineering, Vol.57, 2002, issue 1
K. A. Vytovtov